MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGM282815
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Paresis (1998)
Date of Event 05/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As it is unknown which device is directly implicated in this paresis event, the following devices will also be included in this report: catalog #tgmr313110 / serial # (b)(6) / udi # (b)(4).Catalog #tgm282815 / serial # (b)(6) / udi # (b)(4).H6: code c19 - a review of the manufacturing records indicated the lots met all pre-release specifications.H6: code c20 - the devices remain implanted and, therefore, were not available for direct analysis by gore.In addition, no clinical images were available.It should be noted that, per the gore® tag® conformable thoracic stent graft with active control system instructions for use (ifu), adverse events that may occur and / or require intervention include, but are not limited to, neurologic damage, local or systemic (e.G., stroke, paraplegia, paraparesis).W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6), 2026, the patient underwent an endovascular procedure to treat an aneurysm in the descending thoracic aorta (from left subclavian artery to celiac artery) utilizing three gore® tag® conformable thoracic stent graft with active control system (ctag).There were no issues or complications reported for the initial procedure.On (b)(6), 2026, the field sales associate was made aware that the patient was experiencing limited movement of the extremities, however, it was not full paralysis.Reportedly the cause of the limited movement is unknown and it is unknown if the patient has or will receive any therapy for the limited movement.There is no clinical imaging available.

Brand Name
GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
brianna zipprich
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key25243518
Report Number2017233-2026-07537
Device Sequence Number13398737
Product Code MIH
UDI-Device Identifier00733132646944
UDI-Public(01)00733132646944(17)290323
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberTGM282815
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2026
Initial Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/25/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age56 YR
Patient SexMale